Boundedness and compactness of a class of convolution integral operators of fractional integration type
- Authors: Oinarov R.1
-
Affiliations:
- L.N. Gumilyov Eurasian National University
- Issue: Vol 293, No 1 (2016)
- Pages: 255-271
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/173782
- DOI: https://doi.org/10.1134/S0081543816040180
- ID: 173782
Cite item
Abstract
For a class of convolution integral operators whose kernels may have integrable singularities, boundedness and compactness criteria in weighted Lebesgue spaces are obtained.
About the authors
R. Oinarov
L.N. Gumilyov Eurasian National University
Author for correspondence.
Email: o_ryskul@mail.ru
Kazakhstan, Satpayev Str. 2, Astana, 010008
Supplementary files
